# SDR WTAA950057

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Part number: 12023272001
- Condition: Unsecured
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - ACFT FAILED TO PRESSURIZE AFTER DEPARTURE.  ACFT RETURNED TO STA WITHOUT INCIDENT.  UPON INSPECTION OF ACFT AT GATE, CARGO DOOR HANDLE DISCOVERED UNSECURED.  MAINTENANCE INSPECTED CARGO DOOR AND HANDLE, AND NO DEFECTS NOTED.  CARGO DOOR OPERATION NORMAL (CARGO DOOR WARNING SYSTEM PREVIOUSLY DEFERRED PER MEL 52-70-1).  PRESSURIZATION SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  ACFT RETURNED TO SERVICE.  (W)
